The information on this page is probably outdated.
Please refer to the corresponding page on the website of the WE01 and WE16 departments for the most recent version.

Publications by Prof. Mike Crampin

Recent publications of Mike Crampin (For joint publications, see the list of the research unit).

PS-files can be viewed with Ghostview

M. Crampin, Finsler functions for two-dimensional sprays.
[pdf]

M. Crampin, On the construction of Riemannian metrics from Berwald spaces by averaging. Houston J Math. 40(3) 2014 pp. 737-750.
[pdf]

M. Crampin and D.J. Saunders, Homogeneity and projective equivalence of differential equation fields. J Geom Mech 4 (2012) 27-47.
[arXiv]

M. Crampin, Homogeneous systems of higher-order ordinary differential equations, Comm. Math. 18 (2011) 37-50.
[journal]

D.J. Saunders and M. Crampin, The fundamental form of a homogeneous Lagrangian in two independent variables, J. Geom. Phys. 60 (2010) 1681 - 1697.
[arXiv] [doi]

M. Crampin and D.J. Saunders, Holonomy of a class of bundles with fibre metrics. Publicationes Mathematicae Debrecen 81 (2012) 199-234.
[pdf]

M. Crampin, Cartan connections and Lie algebroids. SIGMA 5 (2009) 061.
[pdf]

M. Crampin, On Landsberg spaces and the Landsberg-Berwald problem, Houston J Math 37 (2011) 1103-1124.
[pdf]

M. Crampin and D.J. Saunders, Homotopy operators for the variational bicomplex, representations of the Euler-Lagrange complex, and the Helmholtz-Sonin conditions, Lobachevskii J. Math. 30 (2009) 107-123.
[ps] [pdf]

M. Crampin, Some remarks on the Finslerian version of Hilbert's fourth problem, Houston J Math 37 (2011) 369-391.
[ps] [pdf]

M. Crampin, Structural equations for a special class of conformal Killing tensors of arbitrary valence. Rep. Math. Phys. 62 (2008) 241-254.
[ps] [pdf]

M. Crampin and D.J. Saunders, Some concepts of regularity for parametric multiple-integral problems in the calculus of variations. Czech. Math. J. 59 (2009) 741-758.
[pdf]

M. Crampin, Concircular vector fields and special conformal Killing tensors In: Differential Geometric Methods in Mechanics and Field Theory (ed Cantrijn, Crampin and Langerock) Academia Press, Gent (2007)57-70.
[pdf]

M. Crampin and D.J. Saunders, On the geometry of higher-order ordinary differential equations and the Wuenschmann invariant. In: Groups, Geometry and Physics (ed Clemente-Gallardo and Martinez) Monografia 29, Real Academia de Ciencias de Zaragoza (2007) 79-92.
[ps]

M. Crampin, Kähler and para-Kähler structures associated with Finsler spaces of non-zero constant flag curvature. Houston J. Math. 34 (2008) 99-114.
[ps]

M. Crampin and D.J. Saunders, Fefferman-type metrics and the projective geometry of sprays in two dimensions. Math. Proc. Cam. Phil. Soc. 142 (2007) 509-523.
[ps]

M. Crampin and D.J. Saunders, Path geometries and almost Grassmann structures. Adv. Stud. Pure Math. 48 (2007) 225-261.
[ps]

M. Crampin, On the inverse problem for sprays. Publ. Math. (Debrecen) 70 (2007) 319-335.
[ps]

M. Crampin, Isotropic and R-flat sprays. Houston J. Math.33 (2007) 451-459.
[ps]

M. Crampin, On the orthogonal separation of variables in the Hamilton-Jacobi equation for geodesics in a Riemannian manifold. Differential Geometry and its Applications (Proceedings of the 9th International Conference, Prague 2004); ed. Bures, Kowalski, Krupka, Slovak; matfyzpress, Prague, 2005; 453-466.
[ps]

M. Crampin and D.J. Saunders, Affine and projective transformations of Berwald connections. Diff. Geom. Appl. 25 (2007) 235-250.
[ps]

M. Crampin and D.J. Saunders, Projective connections. J. Geom. Phys. 57 (2007) 691-727.
ScienceDirect: 10.1016/j.geomphys.2006.03.007

M. Crampin and D.J. Saunders, On projective connections: the general case. Unpublished (2004).
[pdf]

M. Crampin and D.J. Saunders, On projective connections: the affine case. Unpublished (2004).
[pdf]

M. Crampin and D.J. Saunders, Cartan’s concept of duality for second-order ordinary differential equations. J. Geom. Phys. 54 (2005) 146-172
[ps]

M. Crampin, Randers spaces with reversible geodesics. Publ. Math. (Debrecen) 67 (2005) 401-409.
[ps]

M. Crampin, The second-order ordinary differential equation: Cartan, Douglas, Berwald. Periodica Mathematica Hungarica 48 (2004) 151-164.
[ps]

M. Crampin and D. J. Saunders, On null Lagrangians. Diff. Geom. Appl. 22 (2005) 131-146.
[ps]

M. Crampin, Projectively equivalent Riemannian spaces as quasi-bi-Hamiltonian systems, Acta Appl. Math. 77 (2003) 237-248.
[ps]

M. Crampin, Gaussian curvature as a null homogeneous second-order Lagrangian, Publ. Math. (Debrecen) 62 (2003) 351-361.
[ps]

M. Crampin and D. J. Saunders, The Hilbert-Caratheodory and Poincare-Cartan forms for higher-order multiple-integral variational problems, Houston J. Math. 30 (2004) 657-689.
[ps]

M. Crampin and D. J. Saunders, The Hilbert-Caratheodory form for parametric multiple integral problems in the calculus of variations, Acta Applicandae Math. 76 (2003) 37-55.
[ps]

M. Crampin, Conformal Killing tensors with vanishing torsion and the separation of variables in the Hamilton-Jacobi equation, Diff. Geom. Appl. 18 (2002) 87-102.
[ps]

M. Crampin, The curvature of a curve and variational calculus, Publ. Math. (Debrecen) 59 (2001) 429-439.
[ps]

D. J. Saunders and M. Crampin, Variational problems on Lie algebroids, Diff. Geom. Appl. 15 (2001) 165-174.

M. Crampin, The Morse index theorem for general end conditions, Houston J., Math. 27 (2001) 807-822.
[ps]

M. Crampin, On the inverse problem of the calculus of variations for systems of second-order ordinary differential equations. In: Finslerian Geometries ed. Antonelli Kluwer (2000) 139-150.

M. Crampin, Connections of Berwald type, Publ. Math. (Debrecen) 57 (2000) 455-473.
[ps]

M. Crampin, The second variation formula in Lagrange and Finsler geometry, Houston J. Math. 26 (2000) 255-276.
[ps]